My husband has diabetes, but in the last year he seem's to change.
Can diabetes cause depression. He takes Cretor, and Avandia and he think's since he started taken them he has change. He is always tired i and family member see a change. And his work but he did no. I don't think his dr. is helping and I want him to find another one.
Could it be the med or depression goes with diabetes.
He needs a good check up to make sure his meds are working alright and check him for thyroid, depression, vitamins to say the least. If his regular doctor won't pay attention to his needs get his files and find a new doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.